Texas, 2015Heavy Snow in Texas, January 22, 2015
January 22, 2015 · NWS EPZ · 1 event in 1 county or zone
A positively tilted upper trough was dropping through the Four Corners region. At the same time, a strong surface high extending from the Great Basin into the central high plains was bringing in cold surface temperatures from the northeast.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A positively tilted upper trough was dropping through the Four Corners region. At the same time, a strong surface high extending from the Great Basin into the central high plains was bringing in cold surface temperatures from the northeast. The northeast winds aided in producing enhanced upslope snowfall in Northeast El Paso where up to 6 inches of snow was reported.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before the first event at Jan 22, 5:08 AM MST, 3 hours 52 minutes earlier.
Area forecast discussion, Jan 22, 5:08 AM MST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
508 AM MST THU JAN 22 2015
.SYNOPSIS...
A COLD WINTER STORM SYSTEM WILL MOVE SOUTH INTO THE AREA TODAY
WITH WIDESPREAD SNOW SHOWERS POSSIBLE THROUGH THIS EVENING.
MOUNTAIN AREAS COULD RECEIVE UP TO AN FOOT OF SNOW...WHILE PARTS OF
THE LOWLANDS COULD GET BETWEEN 2 TO 4 INCHES OF SNOW. DAY TIME
TEMPERATURES WILL BE NEAR 40 DEGREES OR LOWER...WITH MANY AREAS
DROPPING TO FREEZING BY THE AFTERNOON. BRISK NORTHEAST WINDS WILL
OCCUR THROUGH THE DAY. THE SYSTEM WILL EXIT THE REGION FRIDAY
MORNING. DRY CONDITIONS AND WARMER TEMPERATURES WILL OCCUR THROUGH
THE WEEKEND. AN UNSETTLED WEATHER PATTERN WILL OCCUR THE FIRST
PART OF NEXT WEEK AS MOISTURE FLOWS BACK INTO THE AREA FROM THE
SOUTH NEXT WEEK.
&&
.DISCUSSION...
OUR ACTIVE WEATHER PATTERN WILL CONTINUE TODAY WITH THE SECOND AND
COLDER PHASE OF THIS EVENT EXPECTED TO OCCUR TODAY AND TONIGHT. A
COLD UPPER LOW WILL DROP SOUTH FROM THE FOUR CORNERS REGION THIS
MORNING AND WILL BE OVER SOUTHERN NEW MEXICO BY MID DAY. AS THE
SYSTEM APPROACHES PRECIPITATION AND SHOWERS WILL BECOME MORE
WIDESPREAD AS THE DAY PROGRESSES. COLD AIR BEHIND OF RECENT
FRONTAL PASSAGE WILL FORCE LOWLAND TEMPERATURES FURTHER DOWNWARD
TODAY WITH MOST LOWLAND AREAS NOT LIKELY TO REACH 40 DEGREES
DURING THE DAY WITH MANY AREAS HOVERING NEAR FREEZING BY THE
AFTERNOON. AS RESULT...THE RAIN SNOW MIX PRECIPITATION THIS
MORNING WILL GIVE WAY TO ALL SNOW FOR THE LOWLANDS BY THE
AFTERNOON. BRISK NORTHEAST WINDS OF 15 TO 25 MPH WILL LOWER WIND
CHILLS FURTHER DURING THE DAY.
SNOW AMOUNTS WILL VARY GREATLY ACROSS THE AREA DEPENDING ON
RELATIVE POSITION TO AVAILABLE MOISTURE AND THE UPPER LOW AS IT
TRACKS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS THIS
AFTERNOON AND EVENING. THE SOUTHWEST CORNER OF THE NEW MEXICO IS
IN THE LEAST FAVORABLE LOCATION FOR ANY MODERATE SNOW. DAY TIME
TEMPERATURES WILL ALSO BE SOME WHAT WARMER THAN THE REST THE AREA
MAKING IT LESS LIKELY FOR ACCUMULATING SNOW.
THE SACRAMENTO MOUNTAINS WITH GREATER MOISTURE AND A PERSISTENT
UP SLOPE FLOW MAY GET AS MUCH AS 12 INCHES OF TOTAL SNOW
ACCUMULATION BY LATE TONIGHT. A WINTER STORM WARNING REMAINS IN
EFFECT UNTIL 11 PM TONIGHT...WHEN SNOW IS EXPECTED TO TAPER OFF
AND END. THE GILA REGION WILL BE DIRECTLY IN THE PATH OF THE
UPPER LOW BUT HAS LESS MOISTURE TO WORK WITH. SNOW AMOUNTS WILL
STILL BE IN THE 3 TO 5 INCH RANGE FOR MOST AREAS WITH A FEW AREAS
SEEING HIGHER AMOUNTS. A WINTER WEATHER ADVISORY WILL REMAIN IN
EFFECT UNTIL 11 PM TONIGHT.
FOR THE REMAINING LOWLANDS...SIERRA...OTERO AND HUDSPETH COUNTIES
MAY SEE THE HIGHEST AMOUNTS WITH AS MUCH AS 4 INCHES SNOW
POSSIBLE DUE TO BETTER MOISTURE AND COLDER TEMPERATURES. EL PASO...
DONA ANA AND LUNA COUNTIES WILL SEE A LATER START TO SNOW SHOWERS
AND WILL HAVE AROUND 1 TO 2 INCHES OF SNOW. THE SNOW SHOWERS MAY
PEAK RIGHT AROUND AFTERNOON RUSH HOUR FOR BOTH LAS CRUCES AND EL
PASO METRO AREAS. DURING THE EVENING...THE LOW WILL TRACK
EASTWARD WITH SHOWERS ENDING FROM WEST TO EAST BY EARLY FRIDAY
MORNING. A WINTER WEATHER ADVISORY WILL BE IN EFFECT FOR MUCH OF
THE LOWLANDS UNTIL 11 PM TONIGHT.
THE SYSTEM WILL EXIT THE REGION TO THE EAST ON FRIDAY MORNING WITH
CLEARING SKIES AND SLIGHTLY WARMER TEMPERATURES EXPECTED.
AFTERNOON HIGHS WILL STILL BE ABOUT 10 TO 12 DEGREES BELOW NORMAL.
THE WEEKEND WILL BE MOSTLY DRY WITH THE LOCAL AREA WEDGED BETWEEN
HIGH PRESSURE SYSTEMS TO THE NORTHWEST AND SOUTHEAST AND LOW
PRESSURE SYSTEMS TO THE SOUTHWEST AND NORTHEAST. THIS WILL KEEP
LOCAL WEATHER CONDITIONS UNSETTLED WITH SOME CLOUDS CREEPING INTO
THE AREA FROM THE SOUTH...BUT MOISTURE WILL BE INSUFFICIENT TO
GENERATE PRECIPITATION DURING THE WEEKEND. TEMPERATURES WILL RISE ON
SATURDAY BUT WILL STILL BE A FEW DEGREES BELOW NORMAL.
TEMPERATURES ON SUNDAY WILL BE NEAR OR SLIGHTLY ABOVE NORMAL WITH
PARTLY CLOUDY SKIES AND LIGHT WINDS.
WEATHER PATTERN FOR THE FIRST PART OF NEXT WEEK WILL BE UNSETTLED
AS THE EASTERN PACIFIC LOW TRIES TO STREAM SUB TROPICAL MOISTURE
NORTHWARD INTO THE DESERT SOUTHWEST AS PART OF OF MOIST SOUTHERLY
FLOW. LONG RANGE MODELS AREA NOT IN AGREEMENT WITH THE ECMWF
MODEL KEEPING THE MOISTURE FURTHER TO THE WEST. SHOULD THE WETTER
SOLUTION BE CORRECT...RAIN SHOWERS WILL BE POSSIBLE FOR THE AREA
MONDAY THROUGH TUESDAY NIGHT. MOST THE PRECIP WILL BE RAIN DUE TO
THE WARM NATURE OF THE PLUME. SNOW LEVELS IN THE MOUNTAINS WILL BE
ABOVE 8000 FEET. THE SOUTHERLY FLOW WILL ALSO RESULT IN SLIGHTLY
ABOVE NORMAL TEMPERATURES WITH MILDER OVERNIGHT LOWS.
&&
.AVIATION...VALID 22/12Z-23/12Z...
AREAS OF LIGHT RAIN MIXED SNOW WILL OCCUR THIS MORNING ACROSS THE
LOWLANDS OF SOUTHERN NEW MEXICO AND FAR WEST TEXAS. VSBYS SHOULD
REMAIN ABOVE 5SM WITH CIGS AROUND 5 KFT AGL THROUGH 18Z. UPPER LOW
WILL ENTER THE AREA BY MID DAY WITH WIDESPREAD SNOW SHOWERS
OCCASIONALLY MIXED WITH RAIN OVER PORTIONS OF THE LOWLANDS FROM
18Z TO 22Z...AFTERWARDS ALL PRECIP WILL BE SNOW THROUGH 12Z. VSBYS
COULD FALL TO 1 SM IN SNOW WITH CIGS AROUND 2 KFT THROUGH 06Z.
SHOWERS WILL TAPER OFF AND END AFT 06Z. NORTHEAST WINDS WILL
INCREASE TO 15 TO 25 KNOTS AT ALL TAF SITES THROUGH THE PERIOD.
&&
.FIRE WEATHER...
AN UPPER LOW WILL DROP SOUTH FROM THE FOUR CORNERS REGION THIS
MORNING AND MOVE INTO SOUTHERN NEW MEXICO BY MID DAY. MUCH COLDER
TEMPERATURES WILL OCCUR TODAY WITH MOST DROPPING TO NEAR FREEZING
BY THE AFTERNOON. A MIX OF RAIN AND SNOW SHOWERS WILL OCCUR ACROSS
THE LOWLANDS THIS MORNING...THAT WILL TURN OVER TO ALL SNOW BY THE
AFTERNOON AND CONTINUE INTO THE EVENING BEFORE ENDING. UP TO A
FOOT OF SNOW IS POSSIBLE IN THE SACS WITH 3-5 INCHES IN THE GILA
REGION...ESPECIALLY THE FURTHER EAST YOU GO. LOWLAND AREAS COULD
ALSO SEE ANYWHERE FROM 1 TO 4 INCHES BY THIS EVENING. GUSTY
NORTHEAST WINDS WILL DEVELOP BY MID MORNING AS WELL. DRIER AND
WARMER CONDITIONS WILL RETURN BY THE WEEKEND WITH ANOTHER WARMER
SYSTEM LIFTING OUT OF MEXICO EARLY NEXT WEEK WHICH COULD BRING
SOME RAIN SHOWERS TO THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 40 23 44 26 53 / 70 20 0 0 0
SIERRA BLANCA 37 23 41 25 50 / 70 40 0 0 0
LAS CRUCES 39 21 43 25 51 / 70 20 0 0 0
ALAMOGORDO 39 18 42 21 50 / 70 20 0 0 0
CLOUDCROFT 26 10 33 19 39 / 90 30 0 0 0
TRUTH OR CONSEQUENCES 37 19 43 24 50 / 60 10 0 0 0
SILVER CITY 37 18 43 23 50 / 60 10 0 0 0
DEMING 41 19 44 24 52 / 60 20 0 0 0
LORDSBURG 43 21 44 25 52 / 30 0 0 0 0
WEST EL PASO METRO 40 24 44 28 52 / 70 20 0 0 0
DELL CITY 38 21 43 21 51 / 80 40 0 0 0
FORT HANCOCK 41 23 45 25 54 / 70 40 0 0 0
LOMA LINDA 35 20 39 24 48 / 70 20 0 0 0
FABENS 40 21 44 23 52 / 70 20 0 0 0
SANTA TERESA 40 21 43 25 52 / 70 20 0 0 0
WHITE SANDS HQ 39 22 43 25 51 / 70 20 0 0 0
JORNADA RANGE 40 16 43 21 50 / 70 20 0 0 0
HATCH 40 20 44 24 52 / 70 20 0 0 0
COLUMBUS 40 22 43 26 51 / 40 20 0 0 0
OROGRANDE 38 20 42 24 51 / 70 20 0 0 0
MAYHILL 27 11 37 19 44 / 90 30 0 0 0
MESCALERO 30 10 36 18 43 / 90 30 0 0 0
TIMBERON 32 12 37 20 44 / 90 30 0 0 0
WINSTON 33 15 41 21 46 / 50 10 0 0 0
HILLSBORO 35 19 42 24 48 / 60 10 0 0 0
SPACEPORT 39 16 44 21 50 / 70 20 0 0 0
LAKE ROBERTS 37 15 45 21 51 / 60 10 0 0 0
HURLEY 38 20 42 23 49 / 50 10 0 0 0
CLIFF 44 17 48 20 57 / 60 10 0 0 0
MULE CREEK 42 14 46 16 54 / 50 0 0 0 0
FAYWOOD 37 20 42 24 49 / 60 10 0 0 0
ANIMAS 44 22 46 26 53 / 20 10 0 0 0
HACHITA 42 19 45 23 51 / 30 10 0 0 0
ANTELOPE WELLS 46 19 48 22 52 / 20 10 0 0 0
CLOVERDALE 47 23 46 26 51 / 20 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING FOR NMZ407-410-411.
WINTER WEATHER ADVISORY UNTIL 11 PM MST THIS EVENING FOR NMZ401-
409-412-413-417.
WINTER STORM WARNING UNTIL 11 PM MST THIS EVENING FOR NMZ414>416.
WINTER WEATHER ADVISORY UNTIL 6 PM MST THIS EVENING FOR NMZ402-
403-408.
TX...WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING FOR TXZ418-419-423-424.
WINTER WEATHER ADVISORY UNTIL 11 PM MST THIS EVENING FOR
TXZ420>422.
&&
04/04Hazardous weather outlook, Jan 22, 6:31 AM MST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
631 AM MST THU JAN 22 2015
NMZ414>416-231345-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
631 AM MST THU JAN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.
.DAY ONE...TODAY AND TONIGHT
HEAVY SNOWFALL WILL OCCUR THROUGH THE DAY AND INTO THE EVENING
HOURS. TOTAL SNOW AMOUNTS WILL RANGE FROM 5 TO 11 INCHES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DRY CONDITIONS WILL
OCCUR FRIDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF SHOWERS
FOR MONDAY AND TUESDAY. WITH WARMER AIR IN PLACE...SNOW LEVELS
WILL BE VERY HIGH AND ABOVE 8000 FEET.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NMZ401>403-408-231345-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
EASTERN BLACK RANGE FOOTHILLS-
631 AM MST THU JAN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.
.DAY ONE...TODAY AND TONIGHT
MODERATE SNOWFALL WILL OCCUR THROUGH THE DAY AND INTO THE EVENING
HOURS. TOTAL SNOW AMOUNTS WILL RANGE FROM 3 TO 5 INCHES.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DRY CONDITIONS WILL
OCCUR FRIDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF SHOWERS
FOR MONDAY AND TUESDAY. WITH WARMER AIR IN PLACE...SNOW LEVELS
WILL BE VERY HIGH AND ABOVE 8000 FEET.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NMZ407-409>413-417-TXZ418>424-231345-
SOUTHWEST DESERT/MIMBRES BASIN-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
631 AM MST THU JAN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.
.DAY ONE...TODAY AND TONIGHT
LIGHT TO MODERATE SNOW SHOWERS WILL OCCUR OFF AND ON THROUGH THE
DAY. SNOW ACCUMULATIONS OF 1 TO 4 INCHES WILL BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DRY CONDITIONS WILL
OCCUR FRIDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF SHOWERS
FOR MONDAY AND TUESDAY. WITH WARMER AIR IN PLACE...SNOW LEVELS
WILL BE VERY HIGH AND ABOVE 8000 FEET.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
NMZ404>406-231345-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-
631 AM MST THU JAN 22 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM.
.DAY ONE...TODAY AND TONIGHT
A RAIN SNOW MIX WILL BE POSSIBLE THROUGH THE DAY WITH ONLY LIGHT
SNOW ACCUMULATIONS EXPECTED. SHOWERS WILL TAPER OFF AND END IN
THE EARLY EVENING HOURS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. DRY CONDITIONS WILL
OCCUR FRIDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE OF SHOWERS
FOR MONDAY AND TUESDAY. WITH WARMER AIR IN PLACE...SNOW LEVELS
WILL BE VERY HIGH AND ABOVE 8000 FEET.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
LUNDEEN
In the hours before
Local storm report, Jan 22, 8:19 AM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
819 AM MST THU JAN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM SNOW LAS CRUCES 32.32N 106.78W
01/22/2015 E3.0 INCH DONA ANA NM NWS EMPLOYEE
MIC CALLED WITH 3 INCHES OF SNOW AT THIS HOUSE IN LAS
CRUCCES.
&&
EVENT NUMBER EPZ1500013
MLPLocal storm report, Jan 22, 8:25 AM MST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
825 AM MST THU JAN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 AM SNOW 2 ENE LAS CRUCES 32.33N 106.76W
01/22/2015 E3.5 INCH DONA ANA NM OTHER FEDERAL
WHITE SANDS METEROLOGIST CALLED WITH 3.5 INCHES.
&&
EVENT NUMBER EPZ1500014
MLPLocal storm report, Jan 22, 8:28 AM MST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
828 AM MST THU JAN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM SNOW 4 NNE AKELA 32.30N 107.39W
01/22/2015 M5.0 INCH LUNA NM TRAINED SPOTTER
STILL SNOWING HEAVY
&&
EVENT NUMBER EPZ1500015
GRZYWACZHeavy Snow, Eastern/Central El Paso County
- When
- January 22, 9:00 AM MST to 2:00 PM MST
- Where
- Eastern/Central El Paso County forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 31.769, -106.235 (the zone’s center; the record gives no point)
A CoCoRaHS Observer near the foothills of the Franklin Mountains reported 6 inches of snow. Numerous other reports of 4 to 5 inches were received in the same general area.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Puerto Rico, January 22, 20151 death · 1 event
- Dense Fog in California, January 22 to 26, 201513 events
- Winter Weather in Texas, January 22 to 23, 20159 events
- Marine Thunderstorm Winds in Gulf of Mexico, January 22 to 23, 20157 events
- High Wind in Montana, January 22 to 25, 201562 kt wind · 6 events
- Heavy Snow in New Mexico, January 22, 20154 events
- Heavy Snow in Texas, January 22 to 23, 20153 events
- Heavy Snow in Alaska, January 22 to 25, 20153 events
- Heavy Snow in New Mexico, January 22, 20152 events
- Winter Weather in Texas, January 22, 20151 event
- Waterspout in Gulf of Mexico, January 22, 20151 event
- Flash Flood in Texas, January 22, 2015$1,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 555404.